# SDR REXA2016090501738

- Difficulty date: September 5, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL AFT OF SERVICE DOOR IS CORRODED FROM FS 349 TO FS 364.  REPAIRED RT FLOOR SILL AFT OF SERVICE DOOR FROM FS 349 TO FS 364 IAW EA CRJ953-04739.
